Topic: Will steroids for eye treatment dry my hair out and make it break?

suffering from iritus and am now using steroid drops from the hospital.ive niticed that bmy hair has turned to candyfloss and ive lost a few inches here and there.could the steroid do this?

Re: Will steroids for eye treatment dry my hair out and make it break?

Yes!

Re: Will steroids for eye treatment dry my hair out and make it break?

These may be some of the side effect of using steroids, I hope your doctor knows about this, you should be under medical supervision while taking steroids, that's the best advice I can give you. Please tell us how you are no and how the steroids worked on you!

Re: Will steroids for eye treatment dry my hair out and make it break?

I like your post, levvy, but I think one should avoid steroids all together. First identify WHY you need them in the first place. Remove the toxin or toxins causing this need, and then restore your body with the proper nutrients, and - the goal - is NO MORE steroids.